# SDR AALA201512149024

- Difficulty date: November 9, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 60,816 hours, 22,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON L2 DOOR CUT OUT LOWER SILL, BETWEEN FRAME 66 & 68 AT STRINGER 23R.  REPLACED SILL IAW EA 256339, SRM 51-72-11-001.
